# SDR SWAA2022111771524

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 9,877 hours, 4,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD LEFT OVERWING EXIT LIGHT INOP  OK TO CONTINUE PER MEL 33-21-01.  RELAMPED FWD LEFT OVERWING EXIT LIGHT ASSY PER AMM 33-21-00.
